# SDR AALA200801982

- Difficulty date: July 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT IDENTIFIER AT LT HAND OVERWING MISSING ARROW.  REPLACED LENS FOR EMERGENCY LIGHT EXIT IDENTIFIER AT LT HAND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS. (CLOSED)
